# SDR SWAA115758

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 46,381 hours, 27,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 22064002
- Part serial: 38665
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT DESCENT, SMELLED TURBINE OIL FROM THE AIR VENTS.  NO HAZE OR SMOKE NOTED.  ONLY IN CONTROL CABIN, NO SMELL IN PASSENGER AREA.  FOUND CONTAMINATION & HIGH VIBRATION AT NR 1 ACM.  INSPECTED IAW MM.  DEFERRED NR 1 ACM PER MEL.  R&R ACM PER MM.
